Alert archive / Georgia / Special Weather Statements in 2011

Special Weather Statement, NWS Atlanta, GA

June 18, 2011Chattooga County, Floyd County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 18, 2011, 4:39 PM EDT for Chattooga County, Floyd County, Georgia. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2011, 4:39 PM EDT (20:39 UTC)
Expired
Jun 18, 2011, 5:30 PM EDT
In force
51 min
Issued by
NWS Atlanta, GA

Counties Chattooga County, GA, Floyd County, GA

The radar

The Northeast Alabama radar (KHTX), 90 km from the middle of the area, began a volume at 20:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1149 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2011-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1149 J/kg
Mixed-layer CIN
-132 J/kg
Mixed-layer LCL
704 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS82 KFFC 182039
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT SAT JUN 18 2011

GAZ011-019-182130-
439 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN CHATTOOGA AND
FLOYD COUNTIES UNTIL 530 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...CLOUDLAND...
CHATTOOGAVILLE...LYERLY...BERRYTON...TRION...SUMMERVILLE...HOLLAND...
JAMES H. FLOYD STATE PARK...SUBLIGNA...TIDINGS...EVERETT SPRINGS...
ARMUCHEE AND ROME. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3458 8536 3458 8508 3446 8511 3441 8511
      3419 8520 3435 8547 3459 8552
TIME...MOT...LOC 2039Z 303DEG 34KT 3453 8541

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 18, 3:16 PM EDT, 1 hour 23 minutes earlier.

Area forecast discussion, Jun 18, 3:16 PM EDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 PM EDT SAT JUN 18 2011

.SHORT TERM /TONIGHT THROUGH MONDAY NIGHT/...
CONVECTION HAVING A HARD TIME FIRING ACROSS THE FORECAST AREA THIS
AFTERNOON DESPITE PLENTY OF SUN STARTING TO BREAK THROUGH. UPPER
RIDGE HAS STARTED TO BUILD BACK INTO THE REGION. MORE EXTENSIVE
CONVECTION ACROSS TENNESSEE INTO THE WESTERN CAROLINAS IS HAVING A
HARD TIME PENETRATING INTO NORTH GEORGIA. STILL LOOKS LIKE
THUNDERSTORMS WILL BE LIKELY ACROSS THE FAR NORTH THIS AFTERNOON
WITH A GOOD CHANCE INTO THE EVENING ACROSS NORTH AND EAST CENTRAL
GEORGIA. HIGH RESOLUTION SHORT RANGE MODELS PUSH A SCATTERED BAND OF
CONVECTION ACROSS THE FORECAST AREA...HOWEVER THE BETTER ACTIVITY
SHOULD BE SHUNTED EAST OF THE AREA AROUND THE PERIPHERY OF THE UPPER
RIDGE. FOR THE REMAINDER OF THE SHORT TERM FORECAST PERIOD THE UPPER
RIDGE CONTINUES TO BUILD OVER THE SOUTHEASTERN U.S. WITH A RETURN TO
ISOLATED DIURNAL CONVECTION...MAINLY ACROSS THE NORTH. LOW LEVEL
MOISTURE IS MODERATE AND WE WILL NEED TO KEEP AN EYE ON HEAT INDEX
POTENTIAL ACROSS PORTIONS OF EAST CENTRAL GEORGIA FOR THE FIRST PART
OF THE WORK WEEK.

.LONG TERM /TUESDAY THROUGH SATURDAY/...
SIGNIFICANT SHIFT IN THE UPPER LEVEL PATTERN STILL LOOKING GOOD FOR
THE SECOND HALF OF THE WEEK. UPPER RIDGE DOMINATES THROUGH
TUESDAY...BUT FLATTENS AND SHIFTS EAST WEDNESDAY AND THURSDAY AS AN
UPPER TROUGH DIGS INTO THE MISSISSIPPI VALLEY...SHIFTING EAST THROUGH
THE END OF THE WEEK. THIS SHOULD LEAD MORE MODERATE TEMPERATURES AND
INCREASING CHANCES FOR PRECIPITATION. THIS IS HANDLED WELL BY THE
CURRENT EXTENDED FORECAST TRENDS AND NO SIGNIFICANT CHANGES WERE MADE
TO THE EXTENDED FORECAST GRIDS.

&&

.FIRE WEATHER...
UPPER RIDGE BUILDING INTO THE REGION FOR THE FIRST HALF OF THE WEEK
WILL ALLOW TEMPERATURES TO REMAIN ABOVE SEASONAL NORMALS AND WILL
MINIMIZE RAIN CHANCES...BUT MODERATE LOW LEVEL MOISTURE SHOULD KEEP
RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS.

&&

AVIATION...
18Z UPDATE...
BKN035 CIGS SHOULD SCT BY 19Z. LOOKS LIKE CONVECTION TRYING TO
INITIATE NEAR RYY AT 18Z... AND WILL MOVE EAST...POSSIBLY SHRA
BRUSHING PDK BEFORE 19Z...BUT EXPECTED TO STAY NORTH AT THIS TIME.
STILL LIKE CB AT 19Z FOR ATLANTA AREA TAFS WITH A TEMPO 20-23Z TSRA
AS EXPECTED DEVELOPMENT WEST AND NW OF ATLANTA MOVES EAST ACROSS THE
ATLANTA AREA. THE CONVECTIVE THREAT ENDS BY 00Z WITH VFR CONDITIONS
EXPECTED OVERNIGHT. SHOULD SEE SOME SCT010 BY 12Z WITH SUNRISE
HEATING...AND MAY BRIEFLY SEE SOME MVFR CIGS BETWEEN 12-15Z...BUT
WILL STAY VFR FOR NOW. WEST WINDS 10G20KTS THIS AFTERNOON...WILL GO
SW 5-7KTS OVERNIGHT...THEN WEST 12G22KTS BY 16-18Z SUN. EXPECT
SCT050CB BY 22Z SUN AS CONVECTION WILL BE LATE AND LIKELY EAST.

//ATL CONFIDENCE...18Z UPDATE...
MEDIUM CONFIDENCE ON ALL ELEMENTS...EXCEPT FOR HIGH CONFIDENCE ON
WIND SPEED AND DIRECTION.

39

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  96  70  98 /  40  20  20  20
ATLANTA         72  94  73  94 /  30  20  10  10
BLAIRSVILLE     67  94  65  92 /  40  30  20  20
CARTERSVILLE    69  95  67  96 /  40  20  20  10
COLUMBUS        72  96  74  97 /  20  10  10  10
GAINESVILLE     71  95  72  95 /  40  20  20  20
MACON           70  96  71  97 /  20  10  10  10
ROME            69  94  67  96 /  40  20  20  20
PEACHTREE CITY  69  95  68  95 /  30  10  10  10
VIDALIA         72  97  74  99 /  20  10  10  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
SEVERE THUNDERSTORM WATCH UNTIL 6 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BANKS...BARTOW...CATOOSA...CHATTOOGA...
CHEROKEE...DADE...DAWSON...FANNIN...FLOYD...FORSYTH...GILMER...
GORDON...HALL...LUMPKIN...MURRAY...PICKENS...TOWNS...UNION...
WALKER...WHITE...WHITFIELD.

&&

20
Hazardous weather outlook, Jun 18, 2:51 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
251 PM EDT SAT JUN 18 2011

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-190945-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
251 PM EDT SAT JUN 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING. ISOLATED SEVERE STORMS ARE POSSIBLE.

.SYNOPSIS...
ANOTHER UPPER LEVEL DISTURBANCE WILL TRACK ACROSS MAINLY NORTH
GEORGIA THIS AFTERNOON...AND WITH VARIOUS OUTFLOW BOUNDARIES MOVING
IN FROM STORM OVER TENNESSEE... SCATTERED THUNDERSTORM ACTIVITY IS
EXPECTED TO DEVELOP DURING THE LATE AFTERNOON AND EVENING HOURS.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM ISOLATED SEVERE STORMS WILL BE DAMAGING
WIND GUSTS OF 60 MPH OR GREATER AND QUARTER SIZED HAIL. FREQUENT
CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED WITH THE STRONGER
STORMS.

.DISCUSSION...
A SERIES OF UPPER LEVEL DISTURBANCES WILL TRACK ACROSS THE SOUTHEAST
TODAY AND SUNDAY. DAYTIME HEATING AND NUMEROUS OUTFLOW BOUNDARIES
WILL FUEL THUNDERSTORM DEVELOPMENT... MAINLY BETWEEN 4 PM THIS
AFTERNOON AND 10 PM THIS EVENING. CAPE VALUES BETWEEN 2000 AND 2500
J/KG...MODERATE MID LEVEL SHEAR AND LIFTED INDEX VALUES BELOW -4...
COULD SUPPORT ISOLATED SEVERE STORMS DURING MAX HEATING.
OTHERWISE... THUNDERSTORM ACTIVITY WILL DIMINISH BY LATE EVENING
WITH THE LOSS OF DAYTIME HEATING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
THERE IS A CHANCE OF THUNDERSTORMS EACH DAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 18, 4:01 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT SAT JUN 18 2011

GAZ004>007-012-013-182030-
401 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL AND 45 MPH
WINDS IN WHITFIELD...PICKENS...MURRAY...FANNIN...GILMER AND GORDON
COUNTIES UNTIL 430 PM EDT...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAWNVILLE...MOVING EAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS THEY
MOVE ACROSS WHITFIELD...PICKENS...MURRAY...FANNIN...GILMER AND GORDON
COUNTIES THROUGH 430 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE NORTH GEORGIA SPEEDWAY...SUMAC...TILTON...DAWNVILLE...
BEAVERDALE...GREGORY...CHATSWORTH...CRANDALL...CISCO...ETON...
RAMHURST...FORT MOUNTAIN STATE PARK...EAST ELLIJAY...ELLIJAY AND
TAILS CREEK. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3497 8417 3449 8448 3458 8506 3498 8481
TIME...MOT...LOC 2001Z 277DEG 14KT 3482 8480
Special weather statement, Jun 18, 4:38 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
438 PM EDT SAT JUN 18 2011

GAZ006>008-012>015-020-182130-
438 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL AND 40 MPH WINDS
IN UNION...PICKENS...LUMPKIN...BARTOW...DAWSON...FANNIN...GILMER AND
GORDON COUNTIES UNTIL 530 PM EDT...

AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM COHUTTA WILDERNESS TO 10 MILES WEST OF
SONORAVILLE...MOVING EAST AT 25 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PENNY SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS UNION...PICKENS...LUMPKIN...BARTOW...DAWSON...FANNIN...
GILMER AND GORDON COUNTIES THROUGH 530 PM EDT. SBRIEF HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3499 8398 3466 8394 3450 8414 3441 8445
      3441 8508 3462 8473 3462 8471 3460 8472
      3458 8465 3469 8465 3480 8452 3500 8462
TIME...MOT...LOC 2038Z 278DEG 22KT 3497 8454 3479 8441
          3460 8463 3442 8499
Special weather statement, Jun 18, 4:39 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
439 PM EDT SAT JUN 18 2011

GAZ011-019-182130-
439 PM EDT SAT JUN 18 2011

...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN CHATTOOGA AND
FLOYD COUNTIES UNTIL 530 PM EDT...

AT 433 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND...MOVING SOUTHEAST AT 40 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 50 MPH AS THEY
MOVE ACROSS CHATTOOGA AND FLOYD COUNTIES THROUGH 530 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...CLOUDLAND...
CHATTOOGAVILLE...LYERLY...BERRYTON...TRION...SUMMERVILLE...HOLLAND...
JAMES H. FLOYD STATE PARK...SUBLIGNA...TIDINGS...EVERETT SPRINGS...
ARMUCHEE AND ROME. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER
ON ROADWAYS.

&&

LAT...LON 3458 8536 3458 8508 3446 8511 3441 8511
      3419 8520 3435 8547 3459 8552
TIME...MOT...LOC 2039Z 303DEG 34KT 3453 8541

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 17, 8:36 PM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren, Wilkes39 min
Jun 18, 3:56 PM EDTSevere Thunderstorm WarningFFCCatoosa, Dade, Walker49 min
Jun 18, 4:01 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray29 min
Jun 18, 4:27 PM EDTSevere Thunderstorm WarningFFCCatoosa, Gordon, Murray, Walker, Whitfield48 min
Jun 18, 4:38 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon, Pickens, Union52 min
Jun 18, 4:49 PM EDTSpecial Weather StatementFFCDeKalb26 min
Jun 18, 5:03 PM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Gordon, Murray42 min
Jun 18, 5:07 PM EDTSpecial Weather StatementFFCPolk38 min
Jun 18, 5:12 PM EDTSpecial Weather StatementFFCGwinnett33 min
Jun 18, 5:15 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 18, 5:18 PM EDTSevere Thunderstorm WarningFFCCherokee, Gilmer, Pickens42 min
Jun 18, 5:25 PM EDTSpecial Weather StatementFFCCobb, Paulding50 min
Jun 18, 5:28 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton29 min
Jun 18, 5:30 PM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Gilmer, Lumpkin, Pickens30 min
Jun 18, 5:31 PM EDTSevere Thunderstorm WarningFFCCobb, Haralson, Paulding44 min
Jun 18, 5:35 PM EDTSpecial Weather StatementFFCCatoosa, Murray, Walker, Whitfield25 min
Jun 18, 5:41 PM EDTSpecial Weather StatementFFCDeKalb49 min
Jun 18, 5:43 PM EDTSpecial Weather StatementFFCBanks, Barrow, Hall, Jackson32 min
Jun 18, 5:44 PM EDTSpecial Weather StatementFFCGwinnett31 min
Jun 18, 5:50 PM EDTSevere Thunderstorm WarningFFCGwinnett, Newton, Rockdale, Walton25 min
Jun 18, 5:53 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton41 min
Jun 18, 5:59 PM EDTSevere Thunderstorm WarningFFCBarrow, Forsyth, Gwinnett, Hall, Jackson46 min
Jun 18, 6:02 PM EDTSpecial Weather StatementFFCHaralson28 min
Jun 18, 6:08 PM EDTSpecial Weather StatementFFCOglethorpe52 min
Jun 18, 6:12 PM EDTSpecial Weather StatementFFCMorgan, Walton33 min
Jun 18, 6:20 PM EDTSevere Thunderstorm WarningFFCMorgan, Walton40 min
Jun 18, 6:23 PM EDTSpecial Weather StatementFFCNewton, Rockdale37 min
Jun 18, 6:29 PM EDTSevere Thunderstorm WarningFFCDouglas, Fulton46 min
Jun 18, 6:37 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Oglethorpe38 min
Jun 18, 6:39 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton, Henry51 min
Jun 18, 6:45 PM EDTSevere Thunderstorm WarningFFCClarke, Oglethorpe30 min
Jun 18, 6:59 PM EDTSpecial Weather StatementFFCHeard31 min
Jun 18, 7:02 PM EDTSpecial Weather StatementFFCMorgan43 min
Jun 18, 7:08 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Fulton15 min
Jun 18, 7:09 PM EDTSpecial Weather StatementFFCGreene, Taliaferro, Wilkes36 min
Jun 18, 7:31 PM EDTSpecial Weather StatementFFCWarren14 min
Jun 18, 7:40 PM EDTSpecial Weather StatementFFCGlascock, Hancock, Taliaferro, Warren50 min
Jun 18, 7:46 PM EDTSpecial Weather StatementFFCBaldwin, Hancock44 min

Nearby

Special Weather Statements in Georgia, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.